MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERLOCK; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC SUPERLOCK; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SDGN447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Pneumothorax (2012); Unintended Radiation Exposure (4565)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the physician deployed two markers, and the patient seemed fine and fluro looked fine.The physician was able to complete the enb portion of the case, however six hours later the patient presented in the emergency room (er) with chest pain, and x-ray showed the marker in the pleura caused pneumothorax.To resolve the surgeon had to put chest tube and due to the issue, the patient extended patient hospitalization for a night.

Brand Name
SUPERLOCK
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key11087113
Report Number3004962788-2020-00073
Device Sequence Number16827134
Product Code JAK
UDI-Device Identifier10884521539709
UDI-Public10884521539709
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K120796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDGN447
Device Catalogue NumberSDGN447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;